Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the maximum $N$th diameter


Author: B. Volk
Journal: Bull. Amer. Math. Soc. 80 (1974), 446-448
MSC (1970): Primary 30A44
MathSciNet review: 0333162
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. R. Garabedian and M. Schiffer, A coefficient inequality for schlicht functions, Ann. of Math. (2) 61 (1955), 116–136. MR 0066457 (16,579c)
  • 2. G. M. Golusin, Geometrische Funktionentheorie, Hochschulbücher für Mathematik, Bd. 31, VEB Deutscher Verlag der Wissenschaften, Berlin, 1957 (German). MR 0089896 (19,735e)
  • 3. G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Springer, Berlin. 1925.
  • 4. M. Schiffer, Sur un probleme d'extremum de la représentation conforme, Bull. Soc. Math. France 66 (1938), 432-449.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A44

Retrieve articles in all journals with MSC (1970): 30A44


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13445-2
PII: S 0002-9904(1974)13445-2